# SDR USAA2013073100014

- Difficulty date: July 29, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 48,506 hours, 20,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LAV VENT TUBE SKIN OPENING BETWEEN FR69 TO FR70, S32R. REPAIRED FUSELAGE SKIN AT AFT LAV VENT TUBE SKIN OPENING BETWEEN FR69 TO FR70, S32R IAW SRM 51-72-11.
